# SDR DALA2024041504440

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-847 Rbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0290319) CORROSION AT AFT CARGO COMPARTMENT FLOOR STRAP ALONG STA 767 TO STA 847, RBL-20.REMOVED AND REPLACED STRAP IAW B737 SRM 51-40-02-0G AND BOEING DWG 146A8120.
